# SDR 2025F00087

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Aircraft: N801WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 75,995 hours, 33,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW-LEVEL EXIT SIGN FROM EMERGENCY WINDOWS ROW 20, LEFT SIDE BURNED OUT
